# SDR SWAA2018110526452

- Difficulty date: October 12, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 41,414 hours, 24,578 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB AT STAB STA 120, 3RD VERTICAL GUSSET FROM FORWARD END CRACKED AT LOWER CONTOUR.  REPAIRED RIB PER SRM.
